# SDR RAIA201207030001

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 21,348 hours, 19,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAIN PASSENGER DOOR HARD TO OPEN.  MAINTENANCE PERFORMED LUBRICATION AND OPS CHECKED GOOD.
